Katedra Geometrii Analitycznej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1985] [1984] [1983] [1982] [1981] [1980] [1979] [1977] [1974]
201-260 z 260.

1996

60.
On Bertini-type theorem for weakly-normal complex analytic sets, UNIV. IAGEL. ACTA MATH. no. 33 (1996), 119--124
59.
On the ring of locally bounded Nash meromorphic functions, BULL. AUSTRAL. MATH. SOC. 54 (1996), no. 3, 503--507
58.
A note on the solution of the two-dimensional Wa?ewski equation, BULL. POLISH ACAD. SCI. MATH. 44 (1996), no. 2, 245--249
57.
Piotr Tworzewski, Tadeusz Winiarski, J.Apel,J.Stückrad
Reduction of everywhere convergent power series with respect to Gröbner bases, J. PURE APPL. ALGEBRA 110 (1996), no. 2, 113--129
56.
A separation condition for polynomial mappings, BULL. POLISH ACAD. SCI. MATH. 44 (1996), no. 3, 327--331

1995

53.
Intersection theory in complex analytic geometry, ANN. POLON. MATH. 62 (1995), no. 2, 177--191

1994

51.
Diagonal representations of Nash functions, BULL. POLISH ACAD. SCI. MATH. 42 (1994), no. 4, 305--313

1993

48.
Representations of Nash functions, COLLOQUE D'ANALYSE COMPLEXE ET GÉOMÉTRIE (MARSEILLE, 1992). Astérisque No. 217 (1993), 6, 53--73
45.
Algebraic transformations over real closed fields, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 133--136
44.
Geometric proof of M. Noether's genus formula, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 193--198

1992

42.
Factorization of polynomials, BULL. POLISH ACAD. SCI. MATH. 40 (1992), no. 1, 45--52

1991

40.
Diagonal series of rational functions, PROCEEDINGS OF THE TENTH CONFERENCE ON ANALYTIC FUNCTIONS (SZCZYRK, 1990). Ann. Polon. Math. 55 (1991), 57--63
39.
38.
A geometric approach to the Jacobian conjecture in C2, PROCEEDINGS OF THE TENTH CONFERENCE ON ANALYTIC FUNCTIONS (SZCZYRK, 1990). Ann. Polon. Math. 55 (1991), 95--101

1990

37.
A note on Liouville analytic spaces, ANN. POLON. MATH. 52 (1990), no. 2, 205--209
36.
The Picard theorem for analytic and algebraic sets, BULL. POLISH ACAD. SCI. MATH. 38 (1990), no. 1-12, 189--192
34.
On separately algebraic sets, SAITAMA MATH. J. 8 (1990), 47--50
33.
Osgood-Hartogs-theorems of mixed type, MATH. ANN. 288 (1990), no. 1, 75--88
31.
Intersections of analytic sets with linear subspaces, ANN. SCUOLA NORM. SUP. PISA CL. SCI. (4) 17 (1990), no. 2, 227--271

1989

30.
Cycles of zeroes of holomorphic mappings, BULL. POLISH ACAD. SCI. MATH. 37 (1989), no. 1-6, 95--101 (1990)
29.
A note on the Max Noether theorem, BULL. SOC. SCI. LETT. LÓD? 39 (1989), no. 7, 1--3

1988

28.
Arcwise connectedness of some spaces of mapping, UNIV. IAGEL. ACTA MATH. no. 27 (1988), 9--11
27.
Kamil Rusek, K.Kurdyka
Polynomial-rational bijections of Rn, PROC. AMER. MATH. SOC. 102 (1988), no. 4, 804--808
26.

1987

25.
Formulae for the inverse of a polynomial automorphism of C2, BULL. SOC. SCI. LETT. LÓD? 37 (1987), no. 4, 7 pp

1985

1984

22.
Polynomial automorphisms of Cn, (POLISH) ZESZYTY NAUK. POLITECH. RZESZOWSKIEJ. MAT. FIZ. no. 2 (1984), 83--85
21.
Polynomial automorphisms of CCn, UNIV. IAGEL. ACTA MATH. no. 24 (1984), 143--149
20.
Limits of algebraic sets of bounded degree, UNIV. IAGEL. ACTA MATH. no. 24 (1984), 151--153

1983

17.
A note on holomorphic functions with polynomial growth, OSNABRÜCKER SCHRIFTEN ZUR MATHEMATIK vol. 67 (1983), 1-12
16.
A geometric approach to Keller's Jacobian conjecture, MATH. ANN. 264 (1983), no. 3, 315--320

1982

13.
Malgrange-- Zerner theorem in infinite-dimensional case, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 23--26
12.
Analytic sets with proper projections, J. REINE ANGEW. MATH. 337 (1982), 68--76

1981

11.
A geometric criterion for analytic set of dimension one to be algebraic, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 29 (1981), no. 3-4, 127--130
10.
Some conditions for the algebraicity of analytic sets, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 29 (1981), no. 11-12, 545--548

1980

9.
Composition of polynomial with entire mapping, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 28 (1980), no. 3-4, 107--109 (1981)
8.
A generalization of the Malgrange-Zerner theorem, ANN. POLON. MATH. 38 (1980), no. 2, 181--186
7.
Criteria for regularity of holomorphic mappings, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 28 (1980), no. 9-10, 471--475 (1981)

1979

6.
A theorem on convex tube domains in infinite-dimensional topological vector spaces, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 11-12, 827--831 (1981)

1977

5.
Extension of separately analytic functions defined on a cross in the space Cn, ZESZYTY NAUK. UNIW. JAGIELLON. 441 Prace Mat. Zeszyt 18 (1977), 35--44
4.
A new topology in the space of germs of holomorphic functions on a compact set in Cn, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 25 (1977), no. 12, 1227--1232

1974

3.
Effective formula for the crossnorm in complexified unitary spaces, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 16 (1974), 47--53
2.
Criteria for analyticity in topological vector spaces, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 16 (1974), 61--63
1.
Remarks on H-bounded subsets in Banach space, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 16 (1974), 55--59